# SDR REXA2024061400434

- Difficulty date: March 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT VERTICAL DRAG ANGLE HAS A POSSIBLE CRACK.  INSTALLED RH AFT DRAG ANGLE (PN:AV670-21186-004) IAW CRJ 900 SRM 51-42-22-001-001-A01, 51-42-21-001-001-A01, AND 51-42-13-001-001-A01.
